# SDR CA070115005

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01G1
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVER THE LAST YEAR, HAVE HAD SEVERAL ACK ELTS E-01 WITH FAULTY (G) SWITCHES. FAULTS INCLUDE:  INTERMITTENT ACTIVATION, LIGHT ACTIVATION, NO ACTIVATION ACK HAS NO PUBLISHED DATA ON ACTIVATION BUT USES SIMILAR (G) SWITCH TO THE ELT WHICH HAS A PUBLISHED ACTIVATION OF 2 (GS).  HAVE ALSO SEEN SIMILAR FAULTS WITH ELTS.  (TC NR 20070115005)
